# SDR DALA2018090305398

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 76,771 hours, 57,772 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Defective
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CLEANING CREW REPORTS AFT LT LAV SMOKE DETECTOR CHIRPING. REPLACED AFT LEFT DETECTOR PER AMM26-13. TESTS NORMAL.
